# SDR YENA2020012216024

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 37,479 hours, 24,296 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 59128437
- Part serial: 6024
- Condition: Failed
- Location: Te Flaps
- Part time: 18,059 hours, 12,585 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FT # 412, ORD-BOS. EMERGENCY DECLARED. FLAP FAIL EICAS; R & R R/H FLAP INBD/OUTBD FLAP SKEW SENSORS. REF AMM 27-53-06 REF TO LP 2777104 ITEM #2 ( R+R FLAP ACT ) PLEASE REFER TO L/P 2777106 ITEM # 1 FOR RIGGING & OP'S CKS.
